# SDR 2020FA0000025

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N900ES
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5322
- Aircraft time: 4,002 hours, 1,140 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Sensor
- Part number: 1159SCC4737
- Condition: Arced
- Location: Aileron
- Part time: 4,002 hours, 1,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE SERVICING, TECHNICIAN NOTICED THAT THE FLIGHT CONTROL INPUT WAS SLIGHTLY IMPEDED WHILE PERFORMING AILERON CONTROL CHECKS.  SUBSEQUENTLY, THE R FORCE SNSRS (2AMP) CIRCUIT BREAKER WAS TRIPPED.  FURTHER INVESTIGATION REVEALED THAT THE FLIGHT DATA RECORDER SYSTEM, COPILOT AILERON FORCE SENSOR HARNESS WAS IMPROPERLY ROUTED AND CATCHING ON THE FLOORBOARD SCREW.  THE COPILOT AILERON FORCE SENSOR HARNESS IS MECHANICALLY MOUNTED TO THE COPILOT CONTROL COLUMN MECHANISM (UNDERNEATH THE COCKPIT FLOOR).  THE CLEARANCE BETWEEN THE CONTROL COLUMN AND THE COCKPIT FLOOR IS CLOSE AND REQUIRES THAT THE HARNESSES BE PROPERLY ROUTED AND CHECKED FOR CLEARANCE. IMPROPER ROUTING MAY CAUSE THE FLIGHT CONTROL TO HANG-UP ON ADJACENT STRUCTURE/HARDWARE AND CAUSE THE FLIGHT CONTROLS TO BE HINDERED AND CREATING DIFFICULTY FOR THE FLIGHT CREW TO MAKE AN ELEVATOR OR AILERON INPUT.
